ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2018.4.23388

Transversal Domination in Double Graphs

Nayaka, S. R.  , Puttaswamy , Prakasha, K. N.
Vladikavkaz Mathematical Journal 2018. Vol. 20. Issue 4.
Abstract:
Let \(G\) be any graph. A subset \(S\) of vertices in \(G\) is called a dominating set if each vertex not in \(S\) is adjacent to at least one vertex in \(S\). A dominating set \(S\) is called a transversal dominating set if \(S\) has nonempty intersection with every dominating set of minimum cardinality in \(G\). The minimum cardinality of a transversal dominating set is called the transversal domination number denoted by \(\gamma_{td}(G)\). In this paper, we are considering special types of graphs called double graphs obtained through a graph operation. We study the new domination parameter for these graphs. We calculate the exact value of domination and transversal domination number in double graphs of some standard class of graphs. Further, we also estimate some simple bounds for these parameters in terms of order of a graph.
Keywords: transversal dominating set, transversal domination number, direct product, double graph.
Language: English Download the full text  
For citation: Nayaka, S. R., Puttaswamy and† Prakash, K. N. Transversal Domination in Double Graphs, Vladikavkaz Math. J., 2018, vol. 20, no. 4, pp. 59-66. DOI 10.23671/VNC.2018.4.23388
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2022 ёжный математический институт